Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Recurring vaginal itching and burning, no relief with nistation cream, trying to conceive, have vaginal pain during intercourse. Remedy?

im a 27 years old lady. I have vaginal itching and burning sensation which is coming and going since 1 year.almost every week i am getting this. I used to apply nistatin cream.but still it is present. Now i am trying to get pregnant.i have pain in vagina during LMP was 26 july 2012. I am ashamed to consult a doctor.what i have to do?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

Recurring symptoms of an infection clearly indicate either an inadequately treated infection or an undiagnosed underlying cause resulting in its recurrence. Please consult a doctor ma'am, as this can even affect the process of conception, your sexual life, pregnancy and even possibly your baby. Please do not feel ashamed as there is no shame in such a thing.

Hope this helps.

Best wishes.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor